# SDR GTIA2017031601838

- Difficulty date: March 16, 2017
- Submitted: March 19, 2017
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL AT BOTTOM OF DESCENT AT OR BELOW FL 370.
